# SDR SWAA2021051370829

- Difficulty date: May 9, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 5,375 hours, 2,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER MISSING ON AFT RIDE SIDE EMERGENCY WING EXIT. / REPLACED EMERGENCY EXIT LIGHT COVER IAW AMM 33-51-01
